# SDR UPS03840981

- Difficulty date: July 14, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV, EMERGENCY LIGHTS WILL NOT TEST.  FOUND EMERGENCY LIGHT BATTERY DEAD.  REMOVED AND REPLACED BATTERY PACK PER MM 33-50-01, OP CHECK GOOD.
